Volume 9,Issue 4,1989 Table of Contents

Other Issues:  


The Generalized Noncentral Wishart Distribution
  Teng Chengye,Fang Hongbin and Deng Weicai
  1989,9(4):479-488 [Abstract(2033)]  [View PDF]
Γ -Minimax Estimation of the parameters of the Multinomial Distribution
  Chen Lanxiang
  1989,9(4):489-494 [Abstract(1553)]  [View PDF]
  1989,9(4):495-496 [Abstract(1567)]  [View PDF]
Estimation of the Accurucy of Calculated Inverse Matrices
  Ouyang Zixiang and Luo Liangsheng
  1989,9(4):497-500 [Abstract(1804)]  [View PDF]
Projectivity and Injectivity of Simple Modules over Commutative Rings
  Guo Shanliang
  1989,9(4):501-504 [Abstract(1799)]  [View PDF]
Some Theoreme Concerning Structure of Perildic Rings
  Fan Fusheng
  1989,9(4):505-508 [Abstract(1701)]  [View PDF]
On Generalized A-Groups
  Wang Ruji
  1989,9(4):509-518 [Abstract(1744)]  [View PDF]
  1989,9(4):519-520 [Abstract(1726)]  [View PDF]
Representation of an Anti Antomorphism of Ring With Quasi- Progenerator
  Deng Peimin
  1989,9(4):521-522 [Abstract(1615)]  [View PDF]
  1989,9(4):523-524 [Abstract(1705)]  [View PDF]
Characterizations of Inverse p.n.p. Matrices
  Pang Mingxian
  1989,9(4):525-530 [Abstract(1672)]  [View PDF]
Remarks on the Asymptotic Normality of Least Squares Estimator for System Identification
  Kuang Honghui and Yuan Zhendong
  1989,9(4):531-535 [Abstract(1629)]  [View PDF]
A Kind of Partition Identity
  1989,9(4):536 [Abstract(1437)]  [View PDF]
A Commutntivity Condition on Semiprime Rings
  Gu Rongbao
  1989,9(4):537-539 [Abstract(1662)]  [View PDF]
  1989,9(4):540 [Abstract(1797)]  [View PDF]
The Partial Stability for Linear Discrete Systems
  Cao Qingjie
  1989,9(4):541-545 [Abstract(1617)]  [View PDF]
On the Partial Asymptotic Stability for Linear Time-Varying System
  Cao Qingjie and Xiang Kaiqi
  1989,9(4):546 [Abstract(1754)]  [View PDF]
An Application of Necessary and Sufficient Condition of C-Equivalence
  Cen Yanming
  1989,9(4):547-558 [Abstract(1800)]  [View PDF]
  1989,9(4):559-564 [Abstract(1718)]  [View PDF]
关于Pòlya—de Bruijn定理的三个局限性问题的评注
  1989,9(4):565-566 [Abstract(1689)]  [View PDF]
  1989,9(4):567-568 [Abstract(1513)]  [View PDF]
Weighted Weak Type Hardy's Inepuallties
  Ding Yong
  1989,9(4):569-575 [Abstract(1615)]  [View PDF]
On the Convergence of BFGS Algorithm
  Guo Jian
  1989,9(4):576 [Abstract(1789)]  [View PDF]
On Global Asymptotic Stability of A Kind of Third-Order Nonlinear Systems
  Qian Chuanxi
  1989,9(4):577-580 [Abstract(1680)]  [View PDF]
Torsion Free Modules in Which Every Proper Homorphism Image is Torsion
  Xin Lin
  1989,9(4):581-584 [Abstract(1959)]  [View PDF]
Enumeration on the Labeled Graphs With K Cycles
  Ling Jie
  1989,9(4):585-590 [Abstract(1987)]  [View PDF]
  1989,9(4):591-600 [Abstract(1684)]  [View PDF]
Some Results on the Matrix Equation Am=λJ
  Wang Tianming and Wang Jun
  1989,9(4):601-603 [Abstract(1649)]  [View PDF]
Dominance Theory and Plane Partitions——V.Enumeration of Ordinary Plane Partitlons
  Chu Wenchang
  1989,9(4):604 [Abstract(1784)]  [View PDF]
From Binary Sepiences to Combinatorial Designs
  Siu Man-Keung
  1989,9(4):605-621 [Abstract(1862)]  [View PDF]
Dominance Theory and Plane Partitions——Ⅳ.Enumeration of Row and Column Strict Reverse Plane Partitions
  Chu Wenchang
  1989,9(4):622 [Abstract(2145)]  [View PDF]
The k-gracefulness on the Product of graphs pm and c4n
  Kang Qingde
  1989,9(4):623-627 [Abstract(2044)]  [View PDF]
  1989,9(4):628 [Abstract(1538)]  [View PDF]
  1989,9(4):629-632 [Abstract(1756)]  [View PDF]